# SDR USAA EMB08026

- Difficulty date: December 29, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N964UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

FLIGHT 1839, BDL-PHL.  THE ACFT LOST THE ABILITY TO TRANSMIT OR RECEIVE ON BOTH THE CAPTAIN'S AND THE FIRST OFFICER'S RADIOS.  ACARS DID NOT FUNCTION THEN RESUMED OPERATION ALLOWING THE CREW TO TRANSMIT INSTRUCTIONS FROM ATC.  A COMMUNICATIONS EMERGENCY WAS DECLARED AND THE CREW WAS GIVEN LANDING PRIORITY.   A CIRCUIT BREAKER WAS RESET FOR "COMM AUDIO 2" ALLOWING LIMITED VERBAL COMMUNICATION WITH ATC FOR ARRIVAL AND LANDING.  THE FLIGHT LANDED UNEVENTFULLY.  MX RESET THE RADIO COMMUNICATION SYSTEM AND PERFORMED A GROUND OPS CHECK.
